# SDR UALA2010091303390

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 59,078 hours, 21,777 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH OVERHEAD PANEL SWITCH ON, MULTIPLE EMERGENCY LIGHTS EXTINGUISHED IN 1 (FWD=1, MID FWD=2, MID AFT=3, AFT=4) AREA.  ALL OTHER LIGHTS AND INDICATORS NORMAL.  FIRST EMERGENCY EXIT PATH LIGHTING ON LT SIDE OF ACFT IS OFF THE FLOOR AND IN VIDEO COMPARTMENT. SECURED FIRST EMERGENCY EXIT PATH LIGHTING STRIP OPS CHECKED NORMAL.
